Alert archive / Wyoming / Winter Storm Watches in 2012
Winter Storm Watch 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm watch at Apr 13, 2012, 4:31 AM MDT for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Apr 14, 2012, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 13, 2012, 4:31 AM MDT (10:31 UTC)
- In effect from
- Apr 14, 2012, 6:00 AM MDT
- Expired
- Apr 14, 2012, 4:48 AM MDT
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.5 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2738 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162 WWUS45 KCYS 131031 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 431 AM MDT FRI APR 13 2012 ...SNOWY...COLD AND WINDY WEATHER WILL AFFECT MUCH OF SOUTHEAST WYOMING SATURDAY NIGHT AND SUNDAY... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND ONTO THE HIGH PLAINS SATURDAY THROUGH SUNDAY. THE STORM WILL PRODUCE COLDER TEMPERATURES...SIGNIFICANT ACCUMULATING SNOW AND STRONG WINDS DURING THAT TIME MAINLY OVER AREAS NEAR THE COLORADO BORDER. WYZ115>119-132200- /O.NEW.KCYS.WS.A.0004.120414T0600Z-120415T1800Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 431 AM MDT FRI APR 13 2012 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TIMING...MIDNIGHT SATURDAY NIGHT THROUGH NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...4 TO 7 INCHES...WITH 7 TO 12 INCHES OVER THE SOUTHERN LARAMIE RANGE. * WINDS/VISIBILITIES...NORTHERLY 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY NIGHT AND SUNDAY. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ112-114-132200- /O.NEW.KCYS.WS.A.0004.120414T1200Z-120415T1200Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 431 AM MDT FRI APR 13 2012 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * TIMING...6 AM SATURDAY MORNING TO 6 AM SUNDAY MORNING. * TOTAL SNOW ACCUMULATIONS...10 TO 16 INCHES. * WINDS/VISIBILITIES...NORTHERLY 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY AND SATURDAY NIGHT. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WEILAND
4 follow-up statements
687 WWUS45 KCYS 131445 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 845 AM MDT FRI APR 13 2012 ...SNOWY...COLD AND WINDY WEATHER WILL AFFECT MUCH OF SOUTHEAST WYOMING SATURDAY NIGHT AND SUNDAY... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND ONTO THE HIGH PLAINS SATURDAY THROUGH SUNDAY. THE STORM WILL PRODUCE COLDER TEMPERATURES...SIGNIFICANT ACCUMULATING SNOW AND STRONG WINDS DURING THAT TIME MAINLY OVER AREAS NEAR THE COLORADO BORDER. WYZ115>119-140000- /O.EXT.KCYS.WS.A.0004.120415T0600Z-120415T1800Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 845 AM MDT FRI APR 13 2012 ...WINTER STORM WATCH NOW IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE WINTER STORM WATCH IS NOW IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TIMING...MIDNIGHT SATURDAY NIGHT THROUGH NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...4 TO 7 INCHES...WITH 7 TO 12 INCHES OVER THE SOUTHERN LARAMIE RANGE. * WINDS/VISIBILITIES...NORTHERLY 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY NIGHT AND SUNDAY. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ112-114-140000- /O.CON.KCYS.WS.A.0004.120414T1200Z-120415T1200Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 845 AM MDT FRI APR 13 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * TIMING...6 AM SATURDAY MORNING TO 6 AM SUNDAY MORNING. * TOTAL SNOW ACCUMULATIONS...10 TO 16 INCHES. * WINDS/VISIBILITIES...NORTHERLY 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY AND SATURDAY NIGHT. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAHN
064 WWUS45 KCYS 132141 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 341 PM MDT FRI APR 13 2012 ...SNOWY...COLD AND WINDY WEATHER WILL AFFECT PORTIONS OF SOUTHEAST WYOMING SATURDAY NIGHT AND SUNDAY... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND ONTO THE HIGH PLAINS SATURDAY THROUGH SUNDAY. THE STORM WILL PRODUCE COLDER TEMPERATURES...SIGNIFICANT ACCUMULATING SNOW OVER THE SNOWY AND SIERRA MADRE RANGES AS WELL AS FROM LARAMIE TO PINE BLUFFS. WYZ112-114-140945- /O.CON.KCYS.WS.A.0004.120414T1200Z-120415T1200Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 341 PM MDT FRI APR 13 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * TIMING...6 AM SATURDAY MORNING TO 6 AM SUNDAY MORNING. * TOTAL SNOW ACCUMULATIONS...7 TO 12 INCHES. LOCALLY HIGHER POSSIBLE ON WEST FACING SLOPES. * WINDS/VISIBILITIES...WINDS WILL BE FAIRLY LIGHT ON SATURDAY BUT WILL BECOME NORTH AND INCREASE FOR SATURDAY NIGHT. WINDS GUSTS OF 30 TO 40 MPH WILL REDUCE VISIBILITIES IN AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY AND SATURDAY NIGHT. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ115>119-140945- /O.CON.KCYS.WS.A.0004.120415T0600Z-120415T1800Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 341 PM MDT FRI APR 13 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TIMING...MIDNIGHT SATURDAY NIGHT THROUGH NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...2 TO 5 INCHES...WITH 5 TO 10 INCHES OVER THE SOUTHERN LARAMIE RANGE. * WINDS/VISIBILITIES...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY NIGHT AND SUNDAY. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAHN
553 WWUS45 KCYS 140331 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 931 PM MDT FRI APR 13 2012 ...SNOWY...COLD AND WINDY WEATHER WILL AFFECT PORTIONS OF SOUTHEAST WYOMING SATURDAY NIGHT AND SUNDAY... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND ONTO THE HIGH PLAINS SATURDAY THROUGH SUNDAY. THE STORM WILL PRODUCE COLDER TEMPERATURES...SIGNIFICANT ACCUMULATING SNOW OVER THE SNOWY AND SIERRA MADRE RANGES AS WELL AS FROM LARAMIE TO PINE BLUFFS. WYZ112-114-141345- /O.UPG.KCYS.WS.A.0004.120414T1200Z-120415T1200Z/ /O.NEW.KCYS.WW.Y.0010.120414T1200Z-120415T1200Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 931 PM MDT FRI APR 13 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...6 AM SATURDAY MORNING TO 6 AM SUNDAY MORNING. * TOTAL SNOW ACCUMULATIONS...7 TO 12 INCHES. LOCALLY HIGHER POSSIBLE ON WEST FACING SLOPES. * WINDS/VISIBILITIES...WINDS WILL BE FAIRLY LIGHT ON SATURDAY BUT WILL BECOME NORTH AND INCREASE FOR SATURDAY NIGHT. WINDS GUSTS OF 30 TO 40 MPH WILL REDUCE VISIBILITIES IN AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY AND SATURDAY NIGHT. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ115>119-141345- /O.CON.KCYS.WS.A.0004.120415T0600Z-120415T1800Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 931 PM MDT FRI APR 13 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TIMING...MIDNIGHT SATURDAY NIGHT THROUGH NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...2 TO 5 INCHES...WITH 5 TO 10 INCHES OVER THE SOUTHERN LARAMIE RANGE. * WINDS/VISIBILITIES...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY NIGHT AND SUNDAY. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
987 WWUS45 KCYS 141048 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 448 AM MDT SAT APR 14 2012 ...SNOWY...COLD AND WINDY WEATHER WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE MAINLY TONIGHT AND SUNDAY MORNING... .A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND ONTO THE HIGH PLAINS THIS AFTERNOON THROUGH SUNDAY. THE STORM WILL PRODUCE COLDER TEMPERATURES...ACCUMULATING SNOW AND STRONG NORTHERLY WINDS TODAY AND TONIGHT OVER THE SNOWY AND SIERRA MADRE RANGES AND TONIGHT AND SUNDAY MORNING OVER AREAS FURTHER EAST. THE RAIN WILL CHANGE TO SNOW OVER ALL AREAS TONIGHT WITH THE PANHANDLE THE LAST TO CHANGE. THE SNOW WILL THEN TAPER OFF SUNDAY AFTERNOON AND THE WINDS WILL DECREASE SUNDAY EVENING. WYZ115>118-142300- /O.UPG.KCYS.WS.A.0004.120415T0600Z-120415T1800Z/ /O.NEW.KCYS.WS.W.0007.120415T0300Z-120415T1800Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 448 AM MDT SAT APR 14 2012 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...9 PM THIS EVENING THROUGH NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES...WITH 6 TO 8 INCHES OVER THE SOUTHERN LARAMIE RANGE. * WINDS/VISIBILITIES...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY NIGHT AND SUNDAY. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA...USE EXTREME CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ WYZ119-142300- /O.UPG.KCYS.WS.A.0004.120415T0600Z-120415T1800Z/ /O.EXB.KCYS.WW.Y.0010.120415T0900Z-120415T1800Z/ EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...BURNS...CARPENTER...ALBIN...PINE BLUFFS 448 AM MDT SAT APR 14 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 3 AM TO NOON MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...3 AM SUNDAY TO NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...2 TO 3 INCHES. * WINDS/VISIBILITIES...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY NIGHT AND SUNDAY. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS AND WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ101>103-106-107-142300- /O.EXB.KCYS.WW.Y.0010.120415T0300Z-120415T1800Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...BORDEAUX... GLENDO...WHEATLAND...CHUGWATER...GUERNSEY 448 AM MDT SAT APR 14 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT SUNDAY. * TIMING...9 PM THIS EVENING TO NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...2 TO 3 INCHES...WITH 3 TO 7 INCHES IN THE NORTH LARAMIE RANGE. * WINDS/VISIBILITIES...NORTH 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY AND SATURDAY NIGHT. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ NEZ002-003-019>021-054-055-095-096-WYZ108-142300- /O.EXB.KCYS.WW.Y.0010.120415T0900Z-120415T1800Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...TORRINGTON 448 AM MDT SAT APR 14 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 3 AM TO NOON MDT SUNDAY. * TIMING...3 AM TO NOON SUNDAY. * TOTAL SNOW ACCUMULATIONS...1 TO 3 INCHES...WITH THE HIGHER AMOUNTS OVER AND ON THE NORTH SIDE OF THE PINE RIDGE AND WILDCAT HILLS. * WINDS/VISIBILITIES...NORTH 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY AND SATURDAY NIGHT. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ112-114-142300- /O.CON.KCYS.WW.Y.0010.120414T1200Z-120415T1200Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 448 AM MDT SAT APR 14 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY. * TIMING...6 AM SATURDAY MORNING TO 6 AM SUNDAY MORNING. * TOTAL SNOW ACCUMULATIONS...7 TO 13 INCHES. * WINDS/VISIBILITIES...NORTH WINDS 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. THE WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE ONE HALF MILE OR LESS IN THE SNOW AND BLOWING SNOW. * IMPACTS...THE STORM WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY AND SATURDAY NIGHT. YOUNG OR WEAK LIVESTOCK MAY BECOME STRESSED DUE THE WET...WINDY AND COLD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WEILAND
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm watch went out at Apr 13, 4:30 AM MDT, 1 minute earlier.
Area forecast discussion, Apr 13, 4:30 AM MDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
430 AM MDT FRI APR 13 2012
.SHORT TERM...TODAY THROUGH SUNDAY...
SOME SPRINKLES OR FLURRIES WILL CONTINUE OVER MUCH OF THE CWA
THROUGH MID MORNING AS A SHORTWAVE TROUGH CONTINUES TO LIFT
NORTHEAST OVER THE CWA. THAT FEATURE WILL BE REPLACED BY A BRIEF
SHORTWAVE RIDGE OVER THE REGION FOR THE AFTERNOON. SOME AFTERNOON
SHOWERS AND ISOLATED WEAK THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON OVER MAINLY THE WEST AND NORTH PARTS OF THE CWA. THE
AIR MASS WILL CONTINUE TO BE FAIRLY MOIST AND SLIGHTLY UNSTABLE
DURING THAT TIME. TEMPERATURES WILL BE A BIT COOLER THAN ON
THURSDAY...ESPECIALLY IN THE WESTERN AREAS. SOME AREAS ALONG AND
WEST OF THE LARAMIE RANGE WILL ALSO RECEIVE WIND GUSTS AS HIGH AS
40 MPH TODAY.
THE REST OF THE FORECAST WILL BE CONTROLLED BY THE APPROACH AND
PASSAGE OF A STORM SYSTEM. COOLER...WINDY AND WET WEATHER WILL
RESULT OVER THE CWA SATURDAY NIGHT AND SUNDAY. THE BROAD UPPER LOW
WAS JUST MOVING INTO THE CENTRAL PART OF THE WEST COAST EARLY THIS
MORNING. THAT FEATURE WILL DIG TO SOUTHERN NEVADA BY 12Z SATURDAY
AND THEN DEEPEN AS IT MOVES OVER NORTHEAST COLORADO 12Z SUNDAY.
00Z MODELS HAVE BEEN TRENDING SLIGHTLY FASTER WITH THE STORM SYSTEM
SATURDAY NIGHT AND SUNDAY WITH THE ECMWF STILL BEING THE SLOWEST
OF THE MODELS. FOR NOW WILL LEAN TOWARD THE ECMWF AND GFS WHICH
HAVE BEEN MORE SIMILAR FOR THEIR 00Z RUNS. SURFACE CYCLOGENESIS
TACKED PLACE OVER NORTHEAST COLORADO LATE TONIGHT AND SATURDAY AND
BECOMES VERTICALLY STACKED WITH THE UPPER LOW BY 12Z SUNDAY. THE
ATMOSPHERE BECOMES NEARLY SATURATED SATURDAY NIGHT AND CONTINUES
FOR SUNDAY MORNING. MUCH OF THE CWA WILL HAVE EXCELLENT SURFACE
FORCING...MID LEVEL CONVERGENCE AND A VERY DIFFLUENT FLOW AT 300
MB. PRECIPITATION WILL INCREASE IN COVERAGE OVER THE CWA SATURDAY
WITH WIDESPREAD PRECIPITATION FOR SATURDAY NIGHT AND SUNDAY. THE
MAIN CONCERN WILL CONTINUE TO BE WITH TEMPERATURES AND THE
RESULTING PRECIPITATION TYPE SATURDAY NIGHT AND SUNDAY. AREAS OVER
AND WEST OF THE LARAMIE RANGE SHOULD CHANGE OVER TO ALL SNOW BY
SATURDAY EVENING. A FOOT OR MORE OF SNOW IS LIKELY OVER THE SNOWY
AND SIERRA MADRE RANGES SATURDAY AND SATURDAY NIGHT AND HAVE ISSUED
A WINTER STORM WATCH FOR THAT TIME PERIOD. THE LOWER ELEVATIONS
WILL RECEIVE 2 TO 5 INCHES OF SNOW MAINLY SATURDAY NIGHT AND
SUNDAY MORNING. AN ADVISORY MAY BE NEEDED FOR THE LOWER ELEVATIONS
OF CARBON COUNTY. FURTHER EAST...THE RAIN WILL CHANGE TO SNOW
SATURDAY EVENING AT ELEVATIONS ABOVE 5200 FEET MSL. GUIDANCE
TEMPERATURES FOR SUNDAY AT ELEVATIONS BELOW 5200 FEET REMAIN IN THE
40S AND EVEN 50S..WITH THE ECMWF BEING THE COOLEST. THE 700 MB
TEMPERATURES DO COOL TO MINUS 3C SUNDAY MORNING OVER THE PANHANDLE.
FOR NOW WILL ISSUE A WINTER STORM WATCH FOR 06Z TO 18Z SUNDAY FOR
THE AREA FROM K82V TO THE SNOWY RANGE. AM NOT CONVINCED YET THAT
THE PANHANDLE WILL NOT SEE A MAJOR STORM AS DYNAMIC COOLING MAY
HELP CHANGE THE RAIN TO SNOW WITH LARGE ACCUMULATIONS POSSIBLE.
FOR NOW HAVE BETWEEN 0.5 AND 2 INCHES OVER THE PANHANDLE. HAVE
KEPT TEMPERATURES COOLER THAN MODELS FOR SUNDAY. THE OTHER ISSUE
WILL BE THE STRONG WINDS OVER MAINLY THE SOUTHEAST HALF OF THE
CWA SATURDAY NIGHT AND SUNDAY. GUSTS BETWEEN 40 AND 50 MPH ARE
LIKELY AND WILL CREATE NEAR BLIZZARD CONDITIONS AT TIMES. THE
WEATHER IMPROVES FROM WEST TO EAST SUNDAY AFTERNOON AS THE STORM
SYSTEM MOVES FURTHER EAST ONTO THE PLAINS.
.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...UPPER LEVEL TROUGH
AXIS WILL SHIFT EAST OF THE CWA SUNDAY NIGHT AND MONDAY...WITH
PROGRESSIVE NORTHWEST TO A MORE ZONAL FLOW PATTERN ALOFT TAKING
OVER. A WEAK SHORTWAVE WILL MOVE ACROSS WYOMING IN THIS FLOW
PATTERN SUNDAY NIGHT WITH A CHANCE FOR CONTINUED RAIN AND SNOW
SHOWERS THROUGH THE DAY ON MONDAY...ESPECIALLY COMING OFF THE
NORTHERN LARAMIE RANGE AND ACROSS THE PLAINS. STILL ONLY LOOKING
FOR HIGH TEMPS IN THE 50S ACROSS THE AREA AS THE THERMAL RIDGE IS
SLOW TO BUILD IN BEHIND THE SHORTWAVE TROUGH. YET ANOTHER
SHORTWAVE FEATURE WILL MOVE ACROSS THE NORTHERN ROCKIES ON TUESDAY
BRINGING ANOTHER ROUND OF SHOWERS TO THE AREA. SHOULD STAY MORE
RAIN ACROSS THE CWA WITH MAINLY HIGHER ELEVATION SNOWS ALONG WITH
BREEZY TO MODERATE WESTERLY WINDS AHEAD OF AND BEHIND A COLD FRONT
MOVING THROUGH THE AREA IN THE AFTERNOON AND EVENING. YET ANOTHER
WEAK WAVE LOOKS TO APPROACH FROM THE WEST LATER IN THE DAY ON
WEDNESDAY. WILL AGAIN SEE BREEZY TO MODERATE WESTERLY WINDS ALONG
WITH WARMING TEMPS FOR WEDNESDAY AFTERNOON. WILL BE DRY IN THE
MORNING WITH INCREASING CHANCES FOR PRECIP LATER IN THE DAY AS THE
SHORTWAVE APPROACHES FROM THE WEST. THIS SHORTWAVE TROUGH WILL
MOVE OVERHEAD ON THURSDAY WITH SLIGHT CHANCE TO CHANCE POPS FOR
RAIN AND HIGH ELEVATION SNOWS ONCE AGAIN EXPECTED THROUGH THE DAY.
LOOKS AS THOUGH WEAK NORTHWEST FLOW RETURNS FOR FRIDAY KEEPING
THINGS COOLER AND DRIER ACROSS THE CWA.
&&
.AVIATION...06Z ISSUANCE...SHOWERS OVER NORTHEAST COLORADO IN
ASSOCIATION WITH AN UPPER LEVEL DISTURBANCE WILL SHIFT EAST
OVERNIGHT. A FEW LIGHT SHOWERS ARE POSSIBLE NEAR SIDNEY THROUGH
09Z BUT VISIBILITIES SHOULD REMAIN VFR. MVFR TO IFR POSSIBLE
MAINLY FROM THE LARAMIE RANGE WEST TONIGHT AS A SEPARATE WEAK
UPPER LEVEL DISTURBANCE MOVES ACROSS THAT AREA. MAINLY LOOKING AS
ISOLATED TO SCATTERED SNOW SHOWERS REDUCING VISIBILITIES.
OTHERWISE MAINLY VFR THROUGH TOMORROW AFTERNOON THEN INCREASING
CLOUDS WITH LOWERING CIGS. STRONG AREA OF LOW PRESSURE EXPECTED TO
MOVE ACROSS THE CENTRAL ROCKIES LATE SATURDAY AND SUNDAY PRODUCING
WIDESPREAD SNOW AND STRONG WINDS.
&&
.FIRE WEATHER...FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH
EARLY NEXT WEEK. THE PACIFIC STORM SYSTEM WILL PRODUCE COOLER
AND WETTER WEATHER OVER THE CWA...ESPECIALLY SATURDAY NIGHT AND
SUNDAY. SIGNIFICANT RAIN OR SNOW IS LIKELY DURING THAT TIME.
NORTHERLY SURFACE WINDS WILL GUST AS HIGH AS 50 MPH AS WELL
SATURDAY NIGHT AND SUNDAY. WARMER AND DRIER WEATHER RETURN TO THE
REGION STARTING ON TUESDAY AND CONTINUING THROUGH THE MID PART OF
NEXT WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WATCH FROM MIDNIGHT SATURDAY TO NOON SUNDAY FOR
WYZ115-WYZ116-WYZ117-WYZ118-WYZ119.
WINTER STORM WATCH FROM 6 AM SATURDAY TO 6 AM SUNDAY FOR WYZ112-
WYZ114.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM/AVIATION...RJMHazardous weather outlook, Apr 12, 8:55 PM MDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 855 PM MDT THU APR 12 2012 WYZ101>119-131130- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 855 PM MDT THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WILL AFFECT SOUTHEAST WYOMING SATURDAY THROUGH SUNDAY. THE STORM WILL PRODUCE SHOWERS AND ISOLATED LATE DAY THUNDERSTORMS LATE FRIDAY NIGHT AND SATURDAY. THE SNOW LEVEL WILL BE AROUND 8000 FEET FRIDAY NIGHT AND SATURDAY AND SEVERAL INCHES OF SNOW WILL ACCUMULATE IN THE SNOWY AND SIERRA MADRE RANGES. THE RAIN WILL CHANGE TO SNOW SATURDAY NIGHT AND EARLY SUNDAY MORNING OVER SOUTHEAST WYOMING. ACCUMULATING SNOW WILL BE OVER MUCH OF THE AREA LATE SATURDAY NIGHT AND SUNDAY...WITH AREAS SOUTH OF A TORRINGTON TO BAGGS LINE POSSIBLY RECEIVING BETWEEN 6 AND 14 INCHES OF SNOW. ALONG WITH THE SNOW WILL BE NORTHEAST WINDS GUSTING AS HIGH AS 50 MPH. THE COMBINATION WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-131130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1204 PM MDT THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WILL AFFECT THE WESTERN NEBRASKA PANHANDLE SATURDAY THROUGH SUNDAY. THE STORM WILL PRODUCE SHOWERS AND ISOLATED LATE DAY THUNDERSTORMS SATURDAY. THE RAIN WILL CHANGE TO SNOW SATURDAY NIGHT AND EARLY SUNDAY MORNING OVER THE WESTERN NEBRASKA PANHANDLE. ACCUMULATING SNOW WILL BE OVER MUCH OF THE AREA LATE SATURDAY NIGHT AND SUNDAY...WITH AREAS SOUTH OF AN ALLIANCE OF SCOTTSBLUFF LINE POSSIBLY RECEIVING BETWEEN 6 AND 14 INCHES OF SNOW. ALONG WITH THE SNOW WILL BE NORTHEAST WINDS GUSTING AS HIGH AS 50 MPH. THE COMBINATION WILL PRODUCE HAZARDOUS TRAVEL AND OUTDOOR CONDITIONS LATE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
Nearby
Winter Storm Watches in Wyoming, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.